American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A19) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 83 found      Go to page: 1 2 3

[31] Alexander Berkovich and Frank G. Garvan. On the Andrews-Stanley refinement of Ramanujan's partition congruence modulo $5$ and generalizations. Trans. Amer. Math. Soc. 358 (2006) 703-726. MR 2177037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ron M. Adin, Francesco Brenti and Yuval Roichman. Descent representations and multivariate statistics. Trans. Amer. Math. Soc. 357 (2005) 3051-3082. MR 2135735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Igor Pak. Partition identities and geometric bijections. Proc. Amer. Math. Soc. 132 (2004) 3457-3462. MR 2084064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Ana-Cecilia de la Maza. Finite Aomoto-Ito-Macdonald sums. Proc. Amer. Math. Soc. 132 (2004) 2085-2094. MR 2053981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jonathan Sondow. Criteria for irrationality of Euler's constant. Proc. Amer. Math. Soc. 131 (2003) 3335-3344. MR 1990621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] George E. Andrews, Christian Krattenthaler, Luigi Orsina and Paolo Papi. $ad$-nilpotent $\mathfrak b$-ideals in $sl(n)$ having a fixed class of nilpotence: combinatorics and enumeration. Trans. Amer. Math. Soc. 354 (2002) 3835-3853. MR 1926854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Krishnaswami Alladi and Alexander Berkovich. New weighted Rogers-Ramanujan partition theorems and their implications. Trans. Amer. Math. Soc. 354 (2002) 2557-2577. MR 1895193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Hans U. Boden and Andrew Nicas. Universal Formulae for SU$(n)$ Casson Invariants of Knots. Trans. Amer. Math. Soc. 352 (2000) 3149-3187. MR 1695018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] George E. Andrews, Anne Schilling and S. Ole Warnaar. An A$_2$ Bailey lemma and Rogers-Ramanujan-type identities. J. Amer. Math. Soc. 12 (1999) 677-702. MR 1669957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] C. Krattenthaler and M. Prohaska. A remarkable formula for counting nonintersecting lattice paths in a ladder with respect to turns. Trans. Amer. Math. Soc. 351 (1999) 1015 - 1042. MR 1407495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Arne Meurman and Mirko Primc. Annihilating fields of standard modules of ${\germ s}{\germ l}(2,{\bf C})^\sim $ and combinatorial identities. Memoirs of the AMS 137 (1999) MR 1458529.
Book volume table of contents   

[43] Katsunori Iwasaki and Hiroyuki Kawamuko. A combinatorial formula of Leibniz type with application to Gegenbauer's polynomials. Proc. Amer. Math. Soc. 127 (1999) 29-33. MR 1476139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] John A. Ewell. A note on a Jacobian identity. Proc. Amer. Math. Soc. 126 (1998) 421-423. MR 1451797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Krishnaswami Alladi. Partition identities involving gaps and weights. Trans. Amer. Math. Soc. 349 (1997) 5001-5019. MR 1401759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Krishnaswami Alladi. A combinatorial correspondence related to Göllnitz' (big) partition theorem and applications. Trans. Amer. Math. Soc. 349 (1997) 2721-2735. MR 1422593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] I-Chiau Huang. Applications of residues to combinatorial identities. Proc. Amer. Math. Soc. 125 (1997) 1011-1017. MR 1401744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Kenneth B. Stolarsky. $q$-analogue triangular numbers and distance geometry . Proc. Amer. Math. Soc. 125 (1997) 35-39. MR 1377009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Chu Wenchang. Note on the Bradley and Ramanujan summation. Proc. Amer. Math. Soc. 124 (1996) 3753-3754. MR 1343730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Stefano Capparelli. A Construction of the Level 3 Modules for the Affine Lie Algebra $A_2^{(2)}$ and a New Combinatorial Identity of the Rogers-Ramanujan Type Amer. Math. Soc. 348 (1996), pp. 481-501.. Trans. Amer. Math. Soc. 348 (1996) 481-501. MR 1333389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] G. M. Constantine and T. H. Savits. A Multivariate Faa di Bruno Formula with Applications. Trans. Amer. Math. Soc. 348 (1996) 503-520. MR 1325915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Bernard Beauzamy and Jérôme Dégot. Differential identities . Trans. Amer. Math. Soc. 347 (1995) 2607-2619. MR 1277095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Krishnaswami Alladi and Basil Gordon. Schur's partition theorem, companions, refinements and generalizations . Trans. Amer. Math. Soc. 347 (1995) 1591-1608. MR 1297520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Richard Blecksmith, John Brillhart and Irving Gerst. A fundamental modular identity and some applications . Math. Comp. 61 (1993) 83-95. MR 1197509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Herbert S. Wilf and Doron Zeilberger. Rational function certification of multisum/integral/``$q$'' identities . Bull. Amer. Math. Soc. 27 (1992) 148-153. MR 1145580.
Abstract, references, and article information   
View Article: PDF

[57] Stephen C. Milne and Glenn M. Lilly. The $A_\ell$ and $C_\ell$ Bailey transform and lemma . Bull. Amer. Math. Soc. 26 (1992) 258-263. MR 1118702.
Abstract, references, and article information   
View Article: PDF

[58] G. E. Andrews, Bruce C. Berndt, Lisa Jacobsen and Robert L. Lamphere. The continued fractions found in the unorganized portions of Ramanujan's notebooks. Memoirs of the AMS 99 (1992) MR 1124109.
Book volume table of contents   

[59] Patrick Rabau. Action on Grassmannians associated with a field extension . Trans. Amer. Math. Soc. 326 (1991) 127-155. MR 1043863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Herbert S. Wilf and Doron Zeilberger. Towards computerized proofs of identities. Bull. Amer. Math. Soc. 23 (1990) 77-83. MR 1019401.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 83 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia